# SDR IXXA20170210110

- Difficulty date: November 22, 2016
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 522-544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT RBL 16.5, BS 522 - 544. REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02 PART 7A AND ENGINEERING DOCUMENT 47224FAB43.   AIRCRAFT GROUNDED.
